# SDR CALA2022100302639

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 27,353 hours, 9,876 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: NA
- Condition: Deactivated
- Location: Eng #1  & #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DE-ACTIVATED #1 & #2 ENGINE THRUST REVERSERS FOR A CHECK SERVICE RE-ACTIVATED #1 & #2 ENGINE THRUST REVERSERS FOR FLIGHT.
